# SDR SWAA2020101520572

- Difficulty date: October 2, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 45,661 hours, 24,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 763
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO RT SIDEPLATE AT RBL 21 AND ABOUT STA 763 WITH CORROSION ON UPPER AND LOWER SURFACE WL 155.5.  REMOVED CORROSION AT AFT CARGO COMP RT SIDE PLATE 'Z' CHANNEL AT RBL 21 AND ABOUT STA 763 ON UPPER AND LOWER SURFACE.  PERFORMED UT THS INSPECTION AREA STA 763 MIN THS NOTED 0.031.  EVALUATED AREA FOUND OUT OF LIMITS.  REMOVED AND REPLACED 'Z' CHANNEL FROM STA 727+4 TO STA 767, AS PER B/737 SRM 51-10-02-0G-0; NDT P4 51-00-00 REV 3 AND SRM 53-00-53-1A-2 FIG 103D AND SRM 51-40-02-0G-0.
